# SDR SWAA2021051302012

- Difficulty date: July 3, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 48,181 hours, 28,701 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING REAR SPAR LOWER SHELF PANEL WAFFLE PLATE CRACKED RSS218 (JUST OB OF PANEL 651DB) / REMOVED AND REPLACED RH WING REAR SPAR LOWER SHELF PANEL WIGGLE PLATE AT RSS218 PER SRM 51-40-02. TREATED AND PRIMED BARE AREAS PER SRM 51-20-01. TOP COATED PER AMM 51-21-73.
